# SDR CA150925002

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED AN AIR TURN BACK DUE TO HIGH ITT, LT ENGINE ON TAKEOFF, ITT ROSE TO JUST SHORT OF RED LINE, LATER DECREASED WITH REDUCED POWER.
